# SDR SWAA2023081577442

- Difficulty date: July 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221BF HAS PULLED THROUGH INSERTS<[01] CORRECTIONS MADE TO STEPS 8;9 & 10 PREPARATION & APPLICATION OF PLIES TO THE OPPOSITE SURFACE.;[02] REPAIRED DAMAGED PULLED THROUGH INSERTS LOCATIONS ON CABIN FLOOR PANEL 221BF IAW SRM 53-00-50-2R-6.;[03] VERIFIED CORRECTIVE ACTION 2 & CURE SHEETS.
